The total irregularity of a graph - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

The total irregularity of a graph

Abstract

In this note a new measure of irregularity of a graph G is introduced. It is named the total irregularity of a graph and is defined as irr(t)(G) - 1/2 Sigma(u, v is an element of V(G)) vertical bar d(G)(u) - d(G)(v)vertical bar, where d(G)(u) denotes the degree of a vertex u is an element of V(G). All graphs with maximal total irregularity are determined. It is also shown that among all trees of the same order the star has the maximal total irregularity.
Fichier principal
Vignette du fichier
dmtcs-16-1-12.pdf (4 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01179217 , version 1 (22-07-2015)

Identifiers

Cite

Hosam Abdo, Stephan Brandt, D. Dimitrov. The total irregularity of a graph. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 1 (1), pp.201--206. ⟨10.46298/dmtcs.1263⟩. ⟨hal-01179217⟩

Collections

TDS-MACS
778 View
1849 Download

Altmetric

Share

Gmail Facebook X LinkedIn More